Works matching DE "TRANSPORTATION problems (Programming)"
Results: 504
On the local structure of optimal measures in the multi-marginal optimal transportation problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 529, doi. 10.1007/s00526-011-0421-z
- By:
- Publication type:
- Article
Optimization of Handling Capability for Opened Queueing Network Customers*.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 4, p. 498, doi. 10.1007/s10958-014-1935-7
- By:
- Publication type:
- Article
Polynomial Solvability of the Decentralized Transportation Problem with Block Customer Profit Matrices.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 5, p. 648, doi. 10.1007/s10958-014-1816-0
- By:
- Publication type:
- Article
Some Results on Sobolev Spaces With Respect to a Measure and Applications to a New Transport Problem.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 152, doi. 10.1007/s10958-013-1647-4
- By:
- Publication type:
- Article
THE A--FOREST ITERATION METHOD FOR THE STOCHASTlC GENERALIZED TRANSPORTATION PROBLEM.
- Published in:
- Mathematics of Operations Research, 1987, v. 12, n. 1, p. 1, doi. 10.1287/moor.12.1.1
- By:
- Publication type:
- Article
EQUIVALENCE OF SOLUTIONS TO NETWORK LOCATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 4, p. 672, doi. 10.1287/moor.11.4.672
- By:
- Publication type:
- Article
DUALITY AND AN ALGORITHM FOR A CLASS OF CONTINUOUS TRANSPORTATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 2, p. 222, doi. 10.1287/moor.9.2.222
- By:
- Publication type:
- Article
A BRANCH-AND-BOUND METHOD FOR THE FIXED CHARGE TRANSPORTATION PROBLEM.
- Published in:
- Management Science, 1990, v. 36, n. 9, p. 1092, doi. 10.1287/mnsc.36.9.1092
- By:
- Publication type:
- Article
SOLVING GENERALIZED NETWORKS.
- Published in:
- Management Science, 1984, v. 30, n. 12, p. 1497, doi. 10.1287/mnsc.30.12.1497
- By:
- Publication type:
- Article
THE FACTORED TRANSPORTATION PROBLEM.
- Published in:
- Management Science, 1984, v. 30, n. 8, p. 1021, doi. 10.1287/mnsc.30.8.1021
- By:
- Publication type:
- Article
A TRANSPORTATION TYPE AGGREGATE PRODUCTION MODEL WITH BACKORDERING.
- Published in:
- Management Science, 1983, v. 29, n. 2, p. 188, doi. 10.1287/mnsc.29.2.188
- By:
- Publication type:
- Article
A CAPACITATED BOTTLENECK FACILITY LOCATION PROBLEM.
- Published in:
- Management Science, 1979, v. 25, n. 11, p. 1093, doi. 10.1287/mnsc.25.11.1093
- By:
- Publication type:
- Article
WEIGHTED ASSIGNMENT MODELS AND THEIR APPLICATION.
- Published in:
- Management Science, 1979, v. 25, n. 7, p. 683, doi. 10.1287/mnsc.25.7.683
- By:
- Publication type:
- Article
CONSTRAINED ENTROPY MODELS; SOLVABILITY AND SENSITIVITY.
- Published in:
- Management Science, 1979, v. 25, n. 6, p. 555, doi. 10.1287/mnsc.25.6.555
- By:
- Publication type:
- Article
A TRAJECTORY METHOD FOR THE OPTIMIZATION OF THE MULTI-FACILITY LOCATION PROBLEM WITH lp DISTANCES.
- Published in:
- Management Science, 1978, v. 24, n. 14, p. 1507, doi. 10.1287/mnsc.24.14.1507
- By:
- Publication type:
- Article
DESIGN AND IMPLEMENTATION OF LARGE SCALE PRIMAL TRANSSHIPMENT ALGORITHMS.
- Published in:
- Management Science, 1977, v. 24, n. 1, p. 1, doi. 10.1287/mnsc.24.1.1
- By:
- Publication type:
- Article
A NEW BRANCH-AND-BOUND ALGORITHM FOR THE FIXED-CHARGE TRANSPORTATION PROBLEM.
- Published in:
- Management Science, 1976, v. 22, n. 10, p. 1116, doi. 10.1287/mnsc.22.10.1116
- By:
- Publication type:
- Article
A MATHEMATICAL PROGRAMMING FORMULATION OF ESTIMATION PROBLEMS RELATED TO CONTINGENCY TABLES.
- Published in:
- Management Science, 1976, v. 22, n. 6, p. 701, doi. 10.1287/mnsc.22.6.701
- By:
- Publication type:
- Article
EXPLICIT SOLUTIONS IN CONVEX GOAL PROGRAMMING.
- Published in:
- Management Science, 1975, v. 22, n. 4, p. 438, doi. 10.1287/mnsc.22.4.438
- By:
- Publication type:
- Article
A PRIMAL-DUAL TRAFFIC ASSIGNMENT ALGORITHM.
- Published in:
- Management Science, 1975, v. 22, n. 1, p. 87, doi. 10.1287/mnsc.22.1.87
- By:
- Publication type:
- Article
NETGEN: A PROGRAM FOR GENERATING LARGE SCALE CAPACITATED ASSIGNMENT, TRANSPORTATION, AND MINIMUM COST FLOW NETWORK PROBLEMS.
- Published in:
- Management Science, 1974, v. 20, n. 5, p. 814, doi. 10.1287/mnsc.20.5.814
- By:
- Publication type:
- Article
A COMPUTATION STUDY ON START PROCEDURES, BASIS CHANGE CRITERIA, AND SOLUTION ALGORITHMS FOR TRANSPORTATION PROBLEMS.
- Published in:
- Management Science, 1974, v. 20, n. 5, p. 793, doi. 10.1287/mnsc.20.5.783
- By:
- Publication type:
- Article
A NEW ALGORITHM FOR LOCATING SOURCES AMONG DESTINATIONS.
- Published in:
- Management Science, 1973, v. 20, n. 2, p. 221, doi. 10.1287/mnsc.20.2.221
- By:
- Publication type:
- Article
THE MINIMUM COVERING SPHERE PROBLEM.
- Published in:
- Management Science, 1972, v. 19, n. 1, p. 96, doi. 10.1287/mnsc.19.1.96
- By:
- Publication type:
- Article
AN IMPLICIT ENUMERATION ALGORITHM FOR THE CONCAVE COST NETWORK FLOW PROBLEM.
- Published in:
- Management Science, 1971, v. 18, n. 3, p. 184, doi. 10.1287/mnsc.18.3.184
- By:
- Publication type:
- Article
THE CRISS-CROSS METHOD FOR SOLVING LINEAR PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1969, v. 15, n. 7, p. 426, doi. 10.1287/mnsc.15.7.426
- By:
- Publication type:
- Article
A TREATMENT OF TRANSPORTATION PROBLEMS BY PRIMAL PARTITION PROGRAMMING.
- Published in:
- Management Science, 1968, v. 14, n. 9, p. 565, doi. 10.1287/mnsc.14.9.565
- By:
- Publication type:
- Article
THE CONVEX SIMPLEX METHOD.
- Published in:
- Management Science, 1967, v. 14, n. 3, p. 221, doi. 10.1287/mnsc.14.3.221
- By:
- Publication type:
- Article
A PRIMAL METHOD FOR MINIMAL COST FLOWS WITH APPLICATIONS TO THE ASSIGNMENT AND TRANSPORTATION PROBLEMS.
- Published in:
- Management Science, 1967, v. 14, n. 3, p. 205, doi. 10.1287/mnsc.14.3.205
- By:
- Publication type:
- Article
A note on the parity assignment problem.
- Published in:
- Optimization, 2007, v. 56, n. 4, p. 419, doi. 10.1080/02331930701421038
- By:
- Publication type:
- Article
AN OPTIMAL TWO-STAGE ALLOCATION OF MATERIAL FLOWS IN A TRANSPORT-LOGISTIC SYSTEM WITH CONTINUOUSLY DISTRIBUTED RESOURCE.
- Published in:
- Radio Electronics, Computer Science, Control, 2019, n. 1, p. 256, doi. 10.15588/1607-3274-2019-1-24
- By:
- Publication type:
- Article
A Memtic genetic algorithm for a redundancy allocation problem.
- Published in:
- International Journal of Applied Operational Research, 2012, v. 2, n. 2, p. 49
- By:
- Publication type:
- Article
MULTIDIMENSIONAL ASSIGNMENT PROBLEMS.
- Published in:
- Decision Sciences, 1988, v. 19, n. 2, p. 306, doi. 10.1111/j.1540-5915.1988.tb00269.x
- By:
- Publication type:
- Article
An exact extended formulation for the unrelated parallel machine total weighted completion time problem.
- Published in:
- Journal of Scheduling, 2017, v. 20, n. 4, p. 373, doi. 10.1007/s10951-016-0485-x
- By:
- Publication type:
- Article
Algorithm design for a class of base station location problems in sensor networks.
- Published in:
- Wireless Networks (10220038), 2009, v. 15, n. 1, p. 21, doi. 10.1007/s11276-007-0020-2
- By:
- Publication type:
- Article
Cross-layer optimization for end-to-end rate allocation in multi-radio wireless mesh networks.
- Published in:
- Wireless Networks (10220038), 2009, v. 15, n. 1, p. 53, doi. 10.1007/s11276-007-0024-y
- By:
- Publication type:
- Article
A New Approach to Solve Multi-objective Transportation Problem.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 1, p. 150
- By:
- Publication type:
- Article
A Super Non-dominated Point for Multi-objective Transportation Problem.
- Published in:
- Applications & Applied Mathematics, 2015, v. 10, n. 1, p. 544
- By:
- Publication type:
- Article
Application of Markov Decision Processes to the Frequency Assignment Problem.
- Published in:
- Applied Artificial Intelligence, 2004, v. 18, n. 8, p. 761, doi. 10.1080/08839510490497058
- By:
- Publication type:
- Article
Decision Support for Flexible Liner Shipping.
- Published in:
- Advances in Operations Research, 2016, p. 1, doi. 10.1155/2016/8710916
- By:
- Publication type:
- Article
An improved evolutionary algorithm for the two-stage transportation problem with fixed charge at depots.
- Published in:
- OR Spectrum, 2016, v. 38, n. 1, p. 189, doi. 10.1007/s00291-015-0416-9
- By:
- Publication type:
- Article
ON ESTIMATING THE ACCEPTABLE SETS OF SOLUTIONS OF COMBINATORIAL TRANSPORT PROBLEM ON PERMUTATIONS SOLVED BY THE METHOD OF BRANCHES AND BOUNDS.
- Published in:
- Naukovi visti NTUU - KPI, 2010, v. 2010, n. 1, p. 21
- By:
- Publication type:
- Article
A MULTICRITERION TRANSPORT PROBLEM ON COMBINATORIAL SETS AND THE METHOD OF ITS SOLVING.
- Published in:
- Naukovi visti NTUU - KPI, 2009, v. 2009, n. 6, p. 44
- By:
- Publication type:
- Article
Reactive Transport Parameter Estimation and Global Sensitivity Analysis Using Sparse Polynomial Chaos Expansion.
- Published in:
- Water, Air & Soil Pollution, 2012, v. 223, n. 7, p. 4183, doi. 10.1007/s11270-012-1183-8
- By:
- Publication type:
- Article
Stochastic optimization models for a single-sink transportation problem.
- Published in:
- Computational Management Science, 2009, v. 6, n. 2, p. 251, doi. 10.1007/s10287-008-0086-z
- By:
- Publication type:
- Article
Numerical enclosures of the optimal cost of the Kantorovitch's mass transportation problem.
- Published in:
- Computational Optimization & Applications, 2016, v. 63, n. 3, p. 855, doi. 10.1007/s10589-015-9794-9
- By:
- Publication type:
- Article
Asymptotic Results for Random Multidimensional Assignment Problems.
- Published in:
- Computational Optimization & Applications, 2005, v. 31, n. 3, p. 275, doi. 10.1007/s10589-005-3227-0
- By:
- Publication type:
- Article
The Monge Problem for Distance Cost in Geodesic Spaces.
- Published in:
- Communications in Mathematical Physics, 2013, v. 318, n. 3, p. 615, doi. 10.1007/s00220-013-1663-8
- By:
- Publication type:
- Article
Semigroup approach to diffusion and transport problems on networks.
- Published in:
- Semigroup Forum, 2016, v. 93, n. 3, p. 427, doi. 10.1007/s00233-015-9730-4
- By:
- Publication type:
- Article
A Novel Algorithm for Solving Bi-Objective Fractional Transportation Problems with Fuzzy Numbers.
- Published in:
- Journal of Mathematical Extension, 2020, v. 14, n. 3, p. 29
- By:
- Publication type:
- Article